MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 52/28; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 52/28; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2852MHC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary competitor hip surgery on an unknown date.On (b)(6) 2021, the patient came in for unknown reasons and had a partial revision to a medacta stem, head and liner that was matched to the internal diameter of the existing acetabular implant from the initial resurfacing surgery.On (b)(6) 2023, the patient came in due to the development of a pseudo tumor that formed in the pelvis, behind the acetabular implant.The surgeon revised the competitor cup and medacta stem, head and liner to all new medacta components.The surgery was completed successfully.Note: it has been reported that there were no issues with medacta implants, the surgeon needed to remove everything to gain exposure to the tumor.
 
Additional Manufacturer Narrative
Batch review performed on 31-jul-2023: lot 2003321: (b)(4) items manufactured and released on 20-jul-2020.Expiration date: 2025-07-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.Additional devices involved: batch reviews performed on 31-jul-2023: lot 2009388: (b)(4) items manufactured and released on 26-jan-2021.Expiration date: 2026-01-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Stem: masterloc 01.39.007 cementless ti coated std stem size 7 ((b)(6)) lot 171329: (b)(4) items manufactured and released on 06-oct-2017.Expiration date: 2022-09-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 52/28
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17486504
Report Number3005180920-2023-00641
Device Sequence Number7881345
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Catalogue Number01.26.2852MHC
Device Lot Number2003321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale